Side effects being on Zoloft....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

coloradogal05
New Member


Date Joined Jun 2008
Total Posts : 2
   Posted 6/19/2008 3:05 PM (GMT -7)   
Hello, I am new to this forum. I have been reading alot from here the past few days. I do have a question...... first of all, I have been over whelmed with alot lately and on top of this depressed. I can get angry at the slightest things and feel like I am going to kill ( figure of speech, of course). I decided to go get checked because I felt that I was in need of something. To my surprise, she asked me what was wrong and then placed me on lexapro. There was no fancy test to take, nothing...... I took lexapro for 3 weeks and was tired all the time, no matter what time of day I took it. She then took me off that and put me on effexor xr, that gave me bad bad headaches and I couldn't take it no more. She then put me on zoloft. 25 mg for 4 days then 50 mg after for a month, then I have to make an appointment to see her and see how this is going.
 
My question is: I put on alot of weight from depression, I have read that zoloft makes you gain weight. Is this try?
It has been a guessing game from the begining with these meds. Don't you think I should of had some kind of testing?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40571
   Posted 6/19/2008 3:41 PM (GMT -7)   
Hi Coloradogal,

Anti depressants work differently on different people. When I took zoloft, it gave me diarhea. So there was no weight gain there.

I want to welcome you to the forum. There are a lot of wonderful people here that should have some more responses for you.

Good luck with the zoloft.

hugs, Karen...
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/19/2008 3:48 PM (GMT -7)   

Welcome to HealingWell and the Depression Forum.  I am Kitt.  There is no test to be able to tell which antidepressant will work for you.  It is pretty much a trial and error to come up with the right one.

Somtimes you have to get past the initial side effects as it take 4-6 weeks to get the full effect of most of the ADs.

Your physician is the best one to guide you re the meds.  We are here to support and and listen to you.

Stay with us as we love new members.

Kitt


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~


coloradogal05
New Member


Date Joined Jun 2008
Total Posts : 2
   Posted 6/19/2008 5:24 PM (GMT -7)   
Thank You so much.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/19/2008 5:42 PM (GMT -7)   

We are so happy to have you with us and I know you will enjoy the members of this site.

Keep on taking babysteps forward and you will make it.

Hugs
Kitt


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:41 PM (GMT -7)
There are a total of 2,732,176 posts in 300,997 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
244 Guest(s), 7 Registered Member(s) are currently online.  Details
Psilociraptor, Paxton, DennisinNY, rockyfords, Traveler, k07, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer